# SDR DALA2021110806879

- Difficulty date: November 6, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 82,603 hours, 15,776 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1811 FOUND OUT LH IB AFT FLAP LOWER SURFACE FROM OB TO IB 24 INCH, TE TO LE 14 INCH ONE DEN. CORRECTIIVE ACTION: LH IB AFT FLAP LOWER SURFACE FROM OB TO IB 24 INCH,TE TO LE 14 INCH REPAIRED AS PER B767-400 SRM57-53 & SRM 51-70 & SRM 51-70. (2008757)
